# SDR 2025FA0000124

- Difficulty date: October 20, 2022
- Submitted: February 21, 2025
- Operation: General aviation
- Aircraft: N302TP
- Make and model: Snias AS350B3
- Aircraft serial: 8617
- Aircraft time: 2,563 hours
- Engine: Tmeca ARRIEL2D
- Engine time: 2,563 hours
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Elec Connector
- Part number: M8504938S9WBACKS
- Part serial: NSN
- Condition: Fod
- Location: Zone 400
- Part time: 2,563 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: O

## Discrepancy

VISUAL FOD DAMAGE TO THE AXIAL COMPRESSOR/MODULE M02 ON ARRIEL 2D ENGINE.  UNKNOWN DAMAGE TO REST OF ENGINE MODULES PENDING INSPECTION.  DONALDSON INLET BARRIER FILTER, MANUFACTURER PART # 121003-101, SERIAL # 0395.  A SCREW FROM THE BYPASS SECTION OF THE INLET BARRIER FILTER THAT SCREWS INTO A BRACKET THAT HOLDS THE WIRE TO ONE OF THE CANNON PLUG BACKSHELL BACKED OUT AND CAME LOOSE.  IT GOT SUCKED THROUGH THE METAL SCREEN AND INTO THE ENGINE INLET SECTION AS FOD.  THE SCREW MADE CONTACT WITH AXIAL COMPRESSOR CAUSING SEVERE DAMAGE TO THE BLADES CAUSING POWER LOSS.  SPECIFICALLY, THE SCREWS SECURING WIRES TO BACKSHELL M85049/38S9W BACKED OUT DUE TO VIBRATION.  THERE IS NO POSITIVE LOCKING FOR THOSE SCREWS AND THE ICA'S DO NOT CALL OUT SUBSTITUTING THE SCREWS IN THE STANDARD BACKSHELL.
